I had chocolate last night and movement disorder worsened. Will my body ever calm down or did I make it even worse than what it is. Whole body shaking... help
Can I ask what you were on that caused it? Caffeine might cause some tremors if you get allot of it. This would play into the td. That would end when the caffeine was gone from your body. Is your dr treating the td?
I found that caffeine makes my TD more pronounced. Stick to decaf, and avoid any other stimulants. If you're not getting relief from your psych, ask him/her about amantadine. It's worked wonders for me.
- Caffeine Information for Consumers
- Caffeine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Caffeine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Dec 2013 • 3 answers
Updated 21 Feb 2019 • 15 answers
Updated 20 Apr 2014 • 9 answers
Updated 20 Dec 2017 • 5 answers
Updated 8 Dec 2017 • 2 answers